# SDR 20000802SH028

- Difficulty date: June 10, 2000
- Submitted: August 2, 2000
- Operation: General aviation
- Aircraft: N4673Y
- Make and model: Cessna T210N
- Aircraft serial: 21063978
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 12810012
- Condition: Broken
- Location: Broken Body
- Part time: 11,299 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR DID NOT FULLY RETRACT.  GEAR WAS EXTENDED AND AIRCRAFT LANDED WITHOUT PROBLEMS.  FOUND THE RT MLG ACTUATOR BODY BROKEN JUST FORWARD OF THE ROLLER BEARING.  THIS ALLOWED THE RACK AND PINION GEARS TO ''''JUMP A TOOTH''''.  THE ACTUATOR BODY, P/N 128101-2, WAS REPLACED.  (X)
